Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 595, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Sep 12, 2023, 4:54 PM EDT for 4 counties in Georgia. It was in force for 51 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 12, 2023, 4:54 PM EDT (20:54 UTC)
- Expired
- Sep 12, 2023, 5:45 PM EDT
- In force
- 51 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bartow County, GA, Cherokee County, GA, Cobb County, GA, Paulding County, GA
The radar
The Atlanta radar (KFFC), 76 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 12, 4:55 PM EDT | TSTM WND DMG | 2 Nnw Burnt Hickory Rid, GA | Tree down at Narroway Church Cir and Abigail Way. |
| Sep 12, 5:00 PM EDT | TSTM WND DMG | 2 Sse Cross Roads, GA | Trees and power lines down in intersection of Due West Rd and Hwy 92. |
| Sep 12, 5:10 PM EDT | HAIL 1 | Cross Roads, GA | Quarter-size hail reported at intersection of Cedarcrest Rd and Dallas Acworth Hwy. |
| Sep 12, 5:15 PM EDT | HAIL 1 | 2 Se Cross Roads, GA | 1 inch hail at the intersection of Fairwood Dr and Fairwood Ct. |
| Sep 12, 5:16 PM EDT | HAIL 1 | 1 Ne Cross Roads, GA | Report of quarter inch hail off of Mary Wallace Way and Royal Sunset Dr. |
| Sep 12, 5:17 PM EDT | HAIL 1 | 3 Ene Cross Roads, GA | Report of Quarter sized hail near Mars Hill Rd and Old Stilesboro Rd NW. |
| Sep 12, 5:17 PM EDT | HAIL 1.5 | 2 Ese Cross Roads, GA | Golf ball sized hail reported at Brookestone Country Club near Brookstone Dr NW and Burnt Hickory Rd NW. |
| Sep 12, 5:20 PM EDT | HAIL 1.25 | 2 Ese Cross Roads, GA | Half dollar-size hail reported at intersection of Brookstone Dr NW and McLain Rd. |
| Sep 12, 5:25 PM EDT | HAIL 1.75 | 3 Nnw Lost Mountain Par, GA | Golf ball-size hail reported at intersection of Mars Hill Rd and Hadaway Rd. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.9 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 860 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 1156 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
931
WUUS52 KFFC 122054
SVRFFC
GAC015-057-067-223-122145-
/O.NEW.KFFC.SV.W.0595.230912T2054Z-230912T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
454 PM EDT Tue Sep 12 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northeastern Paulding County in northwestern Georgia...
Southwestern Cherokee County in north central Georgia...
Northwestern Cobb County in north central Georgia...
Southeastern Bartow County in northwestern Georgia...
* Until 545 PM EDT.
* At 453 PM EDT, a severe thunderstorm was located over Burnt Hickory
Ridge, or 8 miles north of Dallas, moving east at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Marietta, Cartersville, Kennesaw, Acworth, Emerson, Burnt Hickory
Ridge, Kellogg Creek, Oak Grove, Kennesaw State University, Little
River Landing, George Washington Carver St Pk, Cross Roads, Due
West, and Hobgood Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3397 8490 3411 8490 3417 8458 3404 8453
3395 8459
TIME...MOT...LOC 2053Z 268DEG 11KT 3404 8483
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
755
WWUS52 KFFC 122127
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
527 PM EDT Tue Sep 12 2023
GAC015-057-122136-
/O.CAN.KFFC.SV.W.0595.000000T0000Z-230912T2145Z/
Cherokee GA-Bartow GA-
527 PM EDT Tue Sep 12 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CHEROKEE AND
SOUTHEASTERN BARTOW COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3408 8476 3408 8461 3404 8453 3395 8459
3396 8479
TIME...MOT...LOC 2126Z 268DEG 11KT 3404 8471
$$
GAC067-223-122145-
/O.CON.KFFC.SV.W.0595.000000T0000Z-230912T2145Z/
Paulding GA-Cobb GA-
527 PM EDT Tue Sep 12 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR NORTHEASTERN PAULDING AND NORTHWESTERN COBB COUNTIES...
At 526 PM EDT, a severe thunderstorm was located over Acworth, or 10
miles southeast of Cartersville, moving east at 15 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Marietta, Kennesaw, Acworth, Kennesaw State University, Cross Roads,
and Due West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3408 8476 3408 8461 3404 8453 3395 8459
3396 8479
TIME...MOT...LOC 2126Z 268DEG 11KT 3404 8471
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 12, 3:31 PM EDT, 1 hour 23 minutes earlier.
Area forecast discussion, Sep 12, 3:31 PM EDT, 1 hour 23 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 331 PM EDT Tue Sep 12 2023 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This evening through Wednesday) Issued at 302 PM EDT Tue Sep 12 2023 Scattered showers and thunderstorms have developed this afternoon in the presence of analyzed 2000-3000 J/kg SBCAPE ahead of an incoming cold front. This front is getting a forward push courtesy of a shortwave pushing through the Tennessee Valley. A couple of strong storms, or even an isolated severe storm, will be possible mainly in north Georgia given the aforementioned instability and 20-30 kt of bulk shear. The primary hazard will be gusty winds. The front will settle southeastward into tonight. Some degree of ongoing showers and thunderstorms will accompany the front into the late evening and portions of the overnight. While coverage is expected to gradually diminish to some degree during the overnight period, at least isolated showers will remain possible into Wednesday morning. Otherwise, areas of low clouds and/or fog will become more likely by Wednesday morning. Through the day Wednesday, the front will roughly bisect the area, providing the impetus for additional diurnally enhanced shower and thunderstorm development, particularly ahead of the front in Middle Georgia. The front will get a more substantial push southeastward by late in the day Wednesday as the larger trough swings across the Great Lakes and Ohio Valley. Thus, the drier post-frontal airmass will make more headway through north Georgia by Wednesday night. RW && .LONG TERM... (Thursday morning through next Monday) Issued at 302 PM EDT Tue Sep 12 2023 No major changes needed to the ongoing extended portion of the forecast. Most of the period should be dry, but scattered showers and thunderstorms should return by the late weekend as a weak front begins to move through the area. Seasonal temps anticipated through the period. Zonal flow in place at 500mb by early Thursday. The fast flow aloft will remain in place until late Saturday/early Sunday. A longwave trough is expected to move through on Sunday. Zonal flow will return for the early part of the week. At the surface, high pressure will build in from the north on Thursday. The high center will begin to shift offshore by Saturday, allowing for some moisture return on the western periphery of the high for the remainder of the weekend. A cold front will likely impact the CWA later on Sunday into Monday with high pressure building for the middle part of next week. Will have to watch for strong storms along the front later Sunday into early Monday. Plenty of instability will be available and some good mid level forcing will be present. NListemaa && .AVIATION... (18Z TAFS) Issued at 123 PM EDT Tue Sep 12 2023 Sct shra/tsra will increase through the afternoon with potential highest through around 00Z. Iso shra could linger into the overnight, particularly near ATL sites. Outside of shra/tsra, VFR conditions are expected through the evening. Some potential exists for areas of low cigs/reduced vsbys after 09-10Z. Winds will remain W/SW through the day at 5-10 kts become light and vrb overnight at less than 5 kts. //ATL Confidence...18Z Update... Medium confidence cigs/vsbys/shra coverage overnight into Weds AM. High confidence on afternoon elements. RW && .PRELIMINARY POINT TEMPS/POPS... Athens 66 84 64 80 / 40 30 20 10 Atlanta 69 86 67 82 / 40 20 10 10 Blairsville 60 79 56 76 / 40 10 10 10 Cartersville 66 84 62 82 / 40 20 0 10 Columbus 69 90 68 87 / 20 50 30 30 Gainesville 67 84 65 80 / 40 20 10 10 Macon 69 88 68 83 / 30 40 30 30 Rome 66 86 61 82 / 40 10 0 10 Peachtree City 66 86 64 83 / 30 20 20 10 Vidalia 70 89 70 85 / 40 50 40 30 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...RW LONG TERM....NListemaa AVIATION...RW
Hazardous weather outlook, Sep 12, 4:38 AM EDT, 12 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 438 AM EDT Tue Sep 12 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-130845- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 438 AM EDT Tue Sep 12 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... The probability of widespread hazardous weather is low. An isolated thunderstorms are expected between 2 PM and 2 AM, with the greatest coverage occurring between 4 PM and 8 PM. Any storms will be capable of frequent lightning and heavy rainfall. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Isolated to scattered thunderstorms are expected each day through Monday. Expect the greatest storm coverage to occur Wednesday, then again Sunday afternoon through Monday. At this time the risk for severe weather during any time period remain minimal. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected through tonight.
In the hours before
Special weather statement, Sep 12, 2:48 PM EDT, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
248 PM EDT Tue Sep 12 2023
GAZ005-007-012-013-020-121915-
Gilmer GA-Gordon GA-Bartow GA-Pickens GA-Murray GA-
248 PM EDT Tue Sep 12 2023
...Strong thunderstorms will impact portions of western Gilmer,
southeastern Murray, eastern Gordon, northwestern Pickens and
northeastern Bartow Counties through 315 PM EDT...
At 248 PM EDT, a line of strong thunderstorms was along a line
extending from near Fort Mountain State Park to near Calhoun, and
moving east at 20 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Calhoun, Ellijay, East Ellijay, Fairmount, Ranger, Carters,
Sonoraville, Tails Creek, Ramhurst, Redbud, Audubon, Conasauga Lake,
Cherry Log, Mountaintown, Oakman, Fort Mountain State Park,
Funkhouser, Nickelsville, and Roundtop.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3487 8462 3485 8462 3485 8458 3479 8438
3435 8472 3450 8496 3488 8466
TIME...MOT...LOC 1848Z 292DEG 16KT 3478 8467 3451 8489
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Sep 12, 3:41 PM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
341 PM EDT Tue Sep 12 2023
GAZ032-033-122015-
North Fulton GA-Cobb GA-
341 PM EDT Tue Sep 12 2023
...A strong thunderstorm will impact portions of Cobb and central
Fulton Counties through 415 PM EDT...
At 341 PM EDT, a strong thunderstorm was near Jim R Miller Park, or
near Marietta, moving east at 15 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Atlanta, Marietta, Mountain Park, Sandy Springs, Roswell, Smyrna,
Kennesaw, Powder Springs, Austell, Fair Oaks, Mount Bethel, White
Water Park, Sweat Mountain, Lost Mountain Park, Vinings, Jim R Miller
Park, Due West, Sandy Plains, Bolton, and Dobbins Air Reserve Base.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3408 8444 3407 8442 3408 8442 3409 8440
3396 8435 3381 8437 3382 8470 3395 8472
3396 8473
TIME...MOT...LOC 1941Z 259DEG 12KT 3390 8464
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Sep 12, 3:48 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
348 PM EDT Tue Sep 12 2023
GAZ034-045>048-122015-
Walton GA-Rockdale GA-DeKalb GA-Gwinnett GA-Newton GA-
348 PM EDT Tue Sep 12 2023
...A strong thunderstorm will impact portions of Rockdale,
southeastern DeKalb, south central Gwinnett, west central Walton and
north central Newton Counties through 415 PM EDT...
At 348 PM EDT, a strong thunderstorm was over Arabia Mountain, or
near Conyers, moving east at 15 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Conyers, Covington, Loganville, Oxford, Lithonia, Walnut Grove,
Lakeview Estates, Georgia International Horse Park, Almon, Milstead,
Belmont, Arabia Mountain, Big Haynes Creek Park, Redan, Rosebud, Gum
Creek, and Panola Mountain State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3363 8417 3376 8420 3383 8391 3372 8384
3361 8387
TIME...MOT...LOC 1948Z 258DEG 14KT 3368 8411
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Sep 12, 3:49 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
349 PM EDT Tue Sep 12 2023
GAZ059-060-122015-
Putnam GA-Jasper GA-
349 PM EDT Tue Sep 12 2023
...A strong thunderstorm will impact portions of southwestern Putnam
and southeastern Jasper Counties through 415 PM EDT...
At 349 PM EDT, a strong thunderstorm was near Stanfordville, or 7
miles southeast of Monticello, moving east at 15 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Eatonton, Resseaus Crossroads, Stanfordville, Warfield, and Willard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3320 8364 3331 8365 3337 8338 3328 8332
3319 8337
TIME...MOT...LOC 1949Z 259DEG 13KT 3326 8357
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Sep 12, 4:10 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
410 PM EDT Tue Sep 12 2023
GAZ008-009-016-122045-
Union GA-Towns GA-White GA-
410 PM EDT Tue Sep 12 2023
...A strong thunderstorm will impact portions of southwestern Towns,
northwestern White and central Union Counties through 445 PM EDT...
At 410 PM EDT, a strong thunderstorm was near Jones Creek, or near
Blairsville, moving east at 30 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Hiawassee, Blairsville, Owltown, Blue Mountain Shelter, Vogel State
Park, Brasstown Bald, Track Rock, Jones Creek, Mountain Scene, Low
Gap Shelter, and Blood Mountain Shelter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3484 8369 3473 8373 3474 8393 3474 8409
3480 8409 3480 8411 3487 8412 3488 8411
3494 8375
TIME...MOT...LOC 2010Z 265DEG 28KT 3482 8403
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Sep 12, 4:16 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
416 PM EDT Tue Sep 12 2023
GAZ046>048-122045-
Walton GA-Rockdale GA-Newton GA-
416 PM EDT Tue Sep 12 2023
...A strong thunderstorm will impact portions of northeastern
Rockdale, central Walton and northeastern Newton Counties through 445
PM EDT...
At 416 PM EDT, a strong thunderstorm was over Gum Creek, or near
Conyers, moving east at 25 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Conyers, Monroe, Covington, Social Circle, Oxford, Walnut Grove,
Between, Jersey, Georgia International Horse Park, Milstead, Youth,
Big Haynes Creek Park, Pannell, Herndonville, and Gum Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3373 8365 3363 8367 3365 8399 3377 8401
3378 8399 3384 8371
TIME...MOT...LOC 2016Z 265DEG 21KT 3371 8394
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 12, 12:47 PM EDT | Special Weather Statement | FFC | Banks, Hall | 28 min |
| Sep 12, 1:25 PM EDT | Special Weather Statement | FFC | Banks, Jackson | 35 min |
| Sep 12, 1:31 PM EDT | Special Weather Statement | FFC | Catoosa, Whitfield | 29 min |
| Sep 12, 2:17 PM EDT | Special Weather Statement | FFC | Cobb | 28 min |
| Sep 12, 2:19 PM EDT | Special Weather Statement | FFC | Gordon, Murray | 26 min |
| Sep 12, 2:48 PM EDT | Special Weather Statement | FFC | Gordon | 27 min |
| Sep 12, 3:41 PM EDT | Special Weather Statement | FFC | Cobb | 34 min |
| Sep 12, 3:48 PM EDT | Special Weather Statement | FFC | Rockdale | 27 min |
| Sep 12, 3:49 PM EDT | Special Weather Statement | FFC | Putnam | 26 min |
| Sep 12, 4:10 PM EDT | Special Weather Statement | FFC | Towns, Union | 35 min |
| Sep 12, 4:16 PM EDT | Special Weather Statement | FFC | Walton | 29 min |
| Sep 12, 4:56 PM EDT | Special Weather Statement | FFC | Walton | 34 min |
| Sep 12, 5:17 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Paulding | 28 min |
| Sep 12, 5:22 PM EDT | Special Weather Statement | FFC | Hancock | 23 min |
| Sep 12, 5:44 PM EDT | Special Weather Statement | FFC | Cobb | 31 min |
| Sep 12, 5:48 PM EDT | Special Weather Statement | FFC | Taliaferro, Warren | 27 min |
| Sep 12, 6:15 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Murray | 30 min |
| Sep 12, 6:18 PM EDT | Special Weather Statement | FFC | Warren | 27 min |
| Sep 12, 6:40 PM EDT | Special Weather Statement | FFC | Butts | 35 min |
| Sep 12, 6:43 PM EDT | Special Weather Statement | FFC | Chattooga | 32 min |
| Sep 12, 6:44 PM EDT | Special Weather Statement | FFC | Fannin | 31 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.